# SDR USAA990283

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 797
- Part time: 31,078 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .1 INCH BY .4 INCH AREA OF CORROSION AT BS 797 BL 0 SKIN.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 202.  (M)
